• Türkçe
    • English
  • English 
    • Türkçe
    • English
  • Login
Search 
  •   DSpace@Işık
  • 6- Işık Üniversitesi Yayınları | Işık University Publications
  • Dergiler / Journals
  • Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
  • Jaem 2011, Vol 1, No 2
  • Search
  •   DSpace@Işık
  • 6- Işık Üniversitesi Yayınları | Işık University Publications
  • Dergiler / Journals
  • Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
  • Jaem 2011, Vol 1, No 2
  • Search
JavaScript is disabled for your browser. Some features of this site may not work without it.

Search

Show Advanced FiltersHide Advanced Filters

Filters

Use filters to refine the search results.

Now showing items 1-10 of 10

  • Sort Options:
  • Relevance
  • Title Asc
  • Title Desc
  • Issue Date Asc
  • Issue Date Desc
  • Results Per Page:
  • 5
  • 10
  • 20
  • 40
  • 60
  • 80
  • 100
Thumbnail

Integrating analytical aeroelastic instability analysis into design optimization of aircraft wing structures 

Nikbay, Melike; Acar, Pınar (Işık University Press, 2011-09-01)
Two analytical flutter solution approaches have been developed to optimize two and three dimensional aircraft wing structures with design criteria based on aeroelastic instabilities. The first approach uses open loop ...
Thumbnail

Distributional derivatives on a regular open surface with physical applications 

Polat, Burak (Işık University Press, 2011-05-03)
The spatial derivatives of Schwartz-Sobolev distributions which display singularities of arbitrary order on an arbitrary regular open surface are investigated. The contributions of the present investigation to literature ...
Thumbnail

Asymptotic results for an inventory model of type (s, S) with a generalized beta interference of chance 

Khaniyev, Tahir; Aksop, Cihan (Işık University Press, 2011-10-19)
In this study, asymptotic expansion for ergodic distribution of an inventory control model of type (s, S) with generalized beta interference of chance is obtained, when S − s → ∞. Moreover, weak convergence theorem is ...
Thumbnail

Energy preserving methods for volterra lattice equation 

Karasözen, Bülent; Erdem, Özge (Işık University Press, 2011-09-11)
We investigate linear energy preserving methods for the Volterra lattice equation as non-canonical Hamiltonian system. The averaged vector field method was applied to the Volterra lattice equation in bi-Hamiltonian form ...
Thumbnail

Mathematical modeling of the dissolution process of silicon into germanium melt 

Mechighel, Farid; Armour, Neil; Dost, Sadık; Kadja, Mahfoud (Işık University Press, 2011-10-16)
Numerical simulations were carried out to study the thermosolutal and flow structures observed in the dissolution experiments of silicon into a germanium melt. The dissolution experiments utilized a material configuration ...
Thumbnail

Lie-poisson integrators for a rigid satellite on a circular orbit 

Aydın, Ayhan (Işık University Press, 2011-07-14)
In the last two decades, many structure preserving numerical methods like Poisson integrators have been investigated in numerical studies. Since the structure matrices are different in many Poisson systems, no integrator ...
Thumbnail

The v-invariant χ2 sequence spaces 

Subramanian, Nagarajan; Misra, Umakanta (Işık University Press, 2011-08-01)
In this paper we define v− invariatness of a double sequence space of χ and examine the v− invariatness of the double sequence space of χ. Furthermore, we give duals of double sequence space of χ.
Thumbnail

Runs based on discrete order statistics 

Stepanov, Alexei (Işık University Press, 2011-08-16)
In the present paper, we study runs based on discrete order statistics. Limit results for the total number of such runs and the length of the longest run are derived.
Thumbnail

On various characterizations of supercomplete mappings 

Chekeev, Asylbek A.; Kasymova, Tumar J. (Işık University Press, 2011-07-27)
The supercomlete uniformly continuous mappings has been introduced and its some properties has been studied. The category characterization of the supercomplete uniformly continuous mappings has been found.
Thumbnail

On existence of periodic solutions of the KDV type equation 

Imanaliev, Talaibek M. (Işık University Press, 2011-07-27)
We prove the existence of the periodic solutions of the KDV type of equation with respect to time variable with periodic external force. Using the integral substitution we reduce the original equation to the integral ...



DSpace software copyright © 2002-2015  DuraSpace
Contact Us | Send Feedback
Theme by 
@mire NV
 

 

Browse

All of DSpaceCommunities & CollectionsBy Issue DateAuthorsTitlesSubjectsTypeLanguageDepartmentCategoryPublisherAccess TypeIşık AuthorCitationThis CollectionBy Issue DateAuthorsTitlesSubjectsTypeLanguageDepartmentCategoryPublisherAccess TypeIşık AuthorCitation

My Account

LoginRegister

Discover

AuthorAcar, Pınar (1)Aksop, Cihan (1)Armour, Neil (1)Aydın, Ayhan (1)Chekeev, Asylbek A. (1)... View MoreSubjectA-closedness (1)Aeroelastic optimization (1)Aeroelasticity (1)Analytic sequence (1)Asymptotic expansion (1)... View MorePublication Typearticle (10)Languageeng (10)Publication CategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarı (10)Access TypeAttribution-NonCommercial-NoDerivs 3.0 United States (10)info:eu-repo/semantics/openAccess (10)Date Issued2011 (10)Full Text StatusWith Full Text (10)

DSpace software copyright © 2002-2015  DuraSpace
Contact Us | Send Feedback
Theme by 
@mire NV
 

 


|| Policy || Guide || Library || Işık University || OAI-PMH ||

Işık University Library, Şile, İstanbul, Turkey
If you find any errors in content please report us

Creative Commons License
Işık University Institutional Repository is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 4.0 Unported License..

DSpace@Işık:


DSpace 6.2

tarafından İdeal DSpace hizmetleri çerçevesinde özelleştirilerek kurulmuştur.